Sale!

Voltarol 1.16% pain relief gel – 30g

£4.79

Category:

Description

An anti-inflammatory gel used to relieve pain and reduce inflammation.

Active ingredient: Diclofenac diethylammonium 1.16% w/w.
Also contains: Diethylamine, carbomers, cetomacrogol, cocoyl caprylocaprate, isopropyl alcohol, liquid paraffin, perfume creme 45 (contaning benzyl benzoate), propylene glycol, purified water

Use a small amount, rub gently to affected area and apply 3 - 4 times daily.
Wash hands after use.
Adults and children aged 14 and over: Do not use for more than 7 days, unless longer treatment is recommended by a doctor.
If symptoms persist for longer than 7 days, consult your doctor.

Keep out of reach of children.

Do not use if you are allergic to diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives, or runny nose after taking these ingredients. Do not use if taking diclofenac or other NSAIDs such as aspirin or ibuprofen. Do not use on children under 14 years of age.

Please note, images may not be 100% representative of product or brand